# SDR ASOA2016060615013

- Difficulty date: June 6, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL9 FS 847+62-927.00 HAS CORROSION.  REMOVED CORRODED SEAT TRACK AT RBL9 FS 847+62-977 IAW AMM 53-00-49-000-801 A07.  INSTALLED NEW SEAT RAIL AT RBL9 FS 847+62-977 IAW AMM 53-00-49-400-801 A07.  COMPLIED WITH EC/TC FREO 670-53-00-343 AND GREO 670-53-00-343, REV M.
